# SDR DXTA2017031406384

- Difficulty date: March 14, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N202QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6053
- Aircraft time: 1,323 hours, 772 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Outlet
- Part number: R4TE
- Condition: Failed
- Location: Seat 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT SIDE FIRST FORWARD FACING AWAY SEAT 3 OUTLET HAD A TABLET CHARGING WHEN OUTLET SNAPPED, CRACKLED AND POPPED THEN BILLOWING SMOKE FROM THE OUTLET. AC/DC UTILITY POWER IN COCKPIT WAS SELECTED OFF.  SMOKE STOPPED.  REMOVED THE OUTLET FROM NR 3 SEAT AND DIDN'T FIND ANY DAMAGE OR BURNS, THE OUTLET DID HAVE AN ELECTRICAL PLASTIC BURNED ODOR.  REMOVED ALL TEN OF THE TABLET CHARGERS FROM THE AIRCRAFT AND TEST INDIVIDUALLY FOUND ONE CHARGER THAT DIDN'T WORK AND RATTLED WHEN SHOOK,  IT ALSO HAD AN INTENSE BURNED ODOR AND THE USB CABLE ATTACHED TO IT HAD A VISUAL BURN ON THE USB END.   REMOVED AND REPLACED SEAT NR 3 OUTLET  WITH NEW.  OPS CHECKED NORMAL IAW  SMM 24-25-05.
